# SDR CA030108010

- Difficulty date: January 7, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 11,844 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Condition: Loose
- Location: Rudder Pedal
- Part time: 12,274 hours, 11,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BRIDGING INSPECTION, FOUND THAT THE CO-PILOTS LT RUDDER PEDAL TORQUE SHAFT, TORQUE LEVER ASSY. VERY LOOSE. FASTENERS ATTACHING BOTH ASSY'S LOOSE AND ELONGATIN G TORQUE TUBE HOLES. VISUALLY INSPECTED AND REPAIRED ASSY'S AS REQUIRED. NEW OVERSIZE FASTENERS INSTALLED. DUPLICATE INSPECTIONS CARRIED OUT.
